# SDR DL72L001925

- Difficulty date: October 2, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 71,061 hours, 47,734 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 42134204
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O OXYGEN MASK HEAD PIECE DISCONNECTED FROM HOSE.  REPLACED O2 MASK ASSY, OPS CHECK OK.
